# SDR CA130916005

- Difficulty date: September 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 20,410 hours
- Engine: Ge CF3410E5A1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 2043M11P05
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, THE ACFT ENCOUNTERED A NR 2 ENGINE SHUTDOWN.  AS A PRECAUTION, THE FLIGHT CREW DECLARED A PAN PAN FOR PRIORITY TO DESCEND.  INTERROGATED CMC, ENGINE NR 2 NO DISPATCH EICAS MESSAGE AND FADEC NR 2 FAULT ADVISORY.  FADEC NR 2 REPLACED IAW AMM 73-21-01.  ENGINE IDLE RUN CARRIED OUT SERVICEABLE.  I/C CARRIED OUT BY: AC014499. C/S FOR COWLS CLOSED.
